# SDR FDEA201207262690

- Difficulty date: July 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779811
- Condition: Damaged
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1541, X=-8 FOUND CROWN HAS A HOLE ELONGATED.   REPAIRED BY SECTIONAL CARGO TRACK REPLACEMENT FROM BS 1531 TO 1571 X =-8 AS PER SRM 53-00-52 FIGURE 201, REPAIR 1 REVISION 50.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
